# SDR 000214

- Difficulty date: October 25, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N293
- Make and model: Emb EMB-145
- Aircraft time: 3,057 hours, 2,333 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A BLEED NR 2 LEAK ON EICAS ON CLIMBOUT
